MATHEMATICA BOHEMICA

Vol. 125, No. 3, 2000 · Contents


Miroslav Dont:
A note on the parabolic variation

Ivan Chajda:
Uniformity of congruences in coherent varieties

Valter Seda:
On condensing discrete dynamical systems

S. R. Grace, G. G. Hamedani:
On the oscillation of certain neutral difference equations

Boris Rudolf:
Monotone iterative technique and connectedness of the set of solutions

Peter Kys:
Graphs with the same peripheral and center eccentric vertices

Jan Jakubik:
Direct product decompositions of infinitely distributive lattices

Jan Cermak:
Asymptotic behaviour of solutions of some linear delay differential equations

Laszlo Szekelyhidi:
On the extension of exponential polynomials

M. Fiedler, V. Muller:
Professor Vlastimil Ptak died


[Contents of Mathematica Bohemica] [Full text of the older issues of Mathematica Bohemica at DML-CZ]